ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Microwave driven convection in a square cavity

Ayappa, KG and Brandon, S and Derby, JJ and Davis, HT and Davis, EA (1994) Microwave driven convection in a square cavity. In: AIChE Journal, 40 (7). pp. 1268-1272.

Full text not available from this repository. (Request a copy)


Volume 40, Issue 7, 1994. Pages 1268-1272 Copyright © 1994 American Institute of Chemical Engineers

Item Type: Journal Article
Additional Information: The copyright belongs to American Institute of Chemical Engineers.
Department/Centre: Division of Mechanical Sciences > Chemical Engineering
Depositing User: Sandhya Jagirdar
Date Deposited: 17 Nov 2005
Last Modified: 27 Aug 2008 11:33
URI: http://eprints.iisc.ac.in/id/eprint/4025

Actions (login required)

View Item View Item